Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dizziness, vomiting sensation, taking medicines for wisdom tooth extraction. Any thoughts?

I have been feeling dizzy and like I was going to throw up since early yesterday morning. Around 8pm it came time for me to take my medication (which is hydrocodon-acetaminoph 7.5 - 325 because I just got my wisdom teeth out on 11/30). Right after taking my medication I ate a plain piece of toast and a small bowl or pastina (small star pasta). About ten minutes later I felt extremely nauseas and had to run to the bathroom and I threw up. I then took a bunch of small sips of water and tried to sleep it off. This morning i was in school for maybe 20 minutes when I felt like I was going to pass out so I had to run to the bathroom and I threw up. My school nurse then told my mom i looked pale as a ghost and i still felt like i was going to pass out even tho I was sitting for a good 15 minutes
Asked On : Sat, 8 Dec 2012
Answers:  0 Views:  60 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor